# SDR DL72W962300

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Galley
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR REMOVABLE EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY AND BATTERIES, OPS CHECKS OK.
